| Model Number |
APB-4-6-3D-SS |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that during coil embolization of a cerebral aneurysm, when the product was taken out from the outer box and the inner bag was opened, the coil was found to have detached from the loop.Considering the possibility that the tip of the coil had detached, the physician determined that there was a defect and decided to collect it.The devices were prepared as indicated in the package insert.The event was not associated with a patient.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Event or Problem Description
Additional information received reported there was no damage or evidence of tampering to device packaging.The pushwire came off the guidewire clip in the package.
Additional Manufacturer Narrative
H3: product analysis as found condition: the axium prime device was returned within a shipping box, within a resealable plastic biohazard pouch, within an opened axium prime inner pouch, within a dispenser coil and within an introducer sheath.Visual inspection/damage location details: the proximal pusher was found still within the black guidewire clip.No damages or irregularities were found with the axium prime pusher or implant coil.The axium prime implant coil was found still attached to the pusher.Testing/analysis: n/a conclusion: based on the device analysis and reported information, the customer¿s report of ¿prod damaged/deformed out of pkg¿ and ¿premature detachment¿ could not be confirmed.The returned axium prime device was found undamaged, and the implant was found still attached to the pusher.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received.When the coil was opened, the proximal end of the push wire was detached from the guidewire clip (black rubber stopper).However, before returning the product for analysis, the clip was reattached by the attending physician on-site.
Additional Manufacturer Narrative